# SDR C2XA03CL090

- Difficulty date: April 9, 2003
- Submitted: April 10, 2003
- Operation: Air carrier
- Aircraft: N16954
- Make and model: Emb EMB-145LR
- Aircraft serial: 145072
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector
- Part number: 7455501
- Part serial: 0054A
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT 3160 CREW REPORTED LANDING GEAR LEVER LOCKED DOWN AFTER TAKEOFF HAD TO PRESS DOWNLOCK RELEASE TO RETRACT GEAR AS PER QRH.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED LANDING GEAR LEVER AND RELAYS K0024,K0025, AND K0453.  OPERATIONAL CHECKS GOOD.
